# SDR DALA13064680975

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 60,300 hours, 44,721 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  DECLARED AN EMERGENCY, AFTER LOSING BOTH NR 1 & 2 AIR DATA SYSTEMS.  INITIALLY RECEIVED MACH TRIM INOPERATIVE LIGHT FOLLOWED BY DUAL AUTOTHROTTLE AND AUTOPILOT DISENGAGEMENT. CAPTAIN`S  & F/O`S AIRSPEED INDICATIONS SUBSEQUENTLY BECAME UNRELIABLE.  LANDED SAFELY USING STANDBY INSTRUMENTS ONLY.  MX REPLACED BOTH AIR DATA COMPUTERS IAW AMM 34-16-01 AND ALSO REPLACED THE RAT PROBE IAW AMM 34-1 WITH ALL SUBSEQUENT CHECKS OK.    A VERIFICATION FLIGHT WAS PERFORMED AFTER MAINTENANCE.  THE ACFT WAS RETURNED TO SERVICE.
